MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FLEXIBLE NOZZLE 12 INCH LENGTH .25 INCH O.D.; FLEXIBLE NOZZLE, BONE CEMENT ACCESSORY

ZIMMER BIOMET, INC. FLEXIBLE NOZZLE 12 INCH LENGTH .25 INCH O.D.; FLEXIBLE NOZZLE, BONE CEMENT ACCESSORY
Model Number N/A
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: japan.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the distributorship found the products to be nonconforming.Their incoming inspection team member found hair like debris in the sterile package.There was no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: upon receiving additional information of the reported event, it was determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report should be voided.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report should be voided.
 
Additional Manufacturer Narrative
(b)(4).G2: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the incoming inspection team with our distributorship that the products were found to be nonconforming.Their incoming inspection team member found hair like debris in the sterile packaging.There was no consequence or impact to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found a hair like fiber approximately.75" long in the sealed sterile pouch.No damage to the pouch was noted.This complaint has been confirmed by review of the returned product.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is the packaging operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
FLEXIBLE NOZZLE 12 INCH LENGTH .25 INCH O.D.
Common Device Name
FLEXIBLE NOZZLE, BONE CEMENT ACCESSORY
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16006204
Report Number0001822565-2022-03514
Device Sequence Number12426161
Product Code HWE
UDI-Device Identifier00889024379817
UDI-Public(01)00889024379817(17)261214(10)65350180
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00506905400
Device Lot Number65350180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer03/27/2023
04/14/2023
05/16/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date03/29/2023
05/10/2023
05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown